# SDR USAA2009110493032

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 5,000 hours, 33,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED FRAME AT BS 727E, S8L - S9L.  REPAIRED FRAME AT BS 727E, S8L - S9L IAW TYPICAL REPAIR 51-10-20E.
